uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Weak approximation of obliquely reflected diffusions in time-dependent domains
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Applied Mathematics.
2010 (English)In: Journal of Computational Mathematics, ISSN 0254-9409, Vol. 28, 579-605 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2010. Vol. 28, 579-605 p.
National Category
URN: urn:nbn:se:uu:diva-163375DOI: 10.4208/jcm.1003-m2957OAI: oai:DiVA.org:uu-163375DiVA: diva2:463821
Available from: 2011-12-12 Created: 2011-12-12 Last updated: 2012-05-23Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Nyström, Kaj
By organisation
Analysis and Applied Mathematics
In the same journal
Journal of Computational Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 173 hits
ReferencesLink to record
Permanent link

Direct link